MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: nurse reported: "report was received from our newport news office that they have had multiple primary sets from lot # fa25f16046 where "the secondary port on the cassette is coming off when either removing the syringe or a secondary tubing." no patient or staff injuries because of any of the failures.A preliminary review identified the following issue: administration set breaks (any part) an active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.The gold foil corresponded to set-0013-25.During the visual inspection it was identified a missing luer activated valve (secondary port) in the administration cassette.The separated k-zero was not returned for evaluation.Under microscope a residual glue was detected around the secondary port at the administration cassette.The customer complaint is confirmed.The most probable root cause of the reported incident is associated with a manufacturing assembly error related to the lack of uv glue application or insufficient curing time during the bonding process.This resulted in poor adhesion, causing the luer connector from the secondary port to become loose, detached, or missing, due to an improper joining operation performed by the operator.The current process controls detection include 1) post sterilization sampling final inspection, 2) 100% visual inspection related to separated components during the manufacturing process and final physical inspections, 3) the first piece inspection will be performed to the first final assembled kit manufactured per shift.This kit will be submitted to visual inspection as per the classification of defects included in this specification and as per the applicable drawing.The batch records fa25f16046 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover, MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
MDR Report Key24789275
Report Number3014732157-2026-00348
Device Sequence Number10012399
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot NumberFA25F16046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown